# SDR SWAA2023121808507

- Difficulty date: October 6, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER UPPER ATTACH ANGLE AT STA 663.75 AND LBL 9.5 CRACKED<[01] REPAIRED WING CENTER SECTION REAR SPAR VAPOR BARRIER UPPER ANGLE AT STA 663.75 AND LBL 9.5 AS PER B 737-700 SRM 57-10-10-2R-5 FIG 202 DETAIL B SHEET 4;[02] VERIFIED STEP 1 TASK C/W;[03] VERIFIED STEP 1; TASK C/W.
